Should you go cold turkey from paroxetine? my son decided 2 weeks ago to go off his 30 mg of paroxetine. he is experiencing all the withdrawal symptoms. he has anxiety and anger issues even without this drug. he had been taking it for only 4 months whe
1 doctor answer • 5 doctors weighed in
A Verified Doctoranswered
41 years experience
A Paxil (paroxetine) no-no: Paxil (paroxetine) should not be abruptly stopped. He should return to the prescribing physician and let him know what is happening and his doctor will want to know why he stopped it. It can cause a number of side effects such as weight gain and sexual side effects. At any rate, encourage your son to see his doctor. If his family doctor prescribed, perhaps aa psychiatric consult would help given the anger.
4.9k viewsReviewed >2 years ago
Last updated May 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.